OPIAL TYPE DISCRETE INEQUALITIES IN TWO VARIABLES

Authors

  • B. G. PACHPATTE Department of Mathematics and Statistics, Marathwada University, Aurangabad 431004, (Maharashtra.), India.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4616

Keywords:

discrete Opial inequality, two variables

Abstract

The aim of the present note is to establish two new discrete inequalities of the Opial type involving functions of two variables and their differences. The analysis used in the proofs is elementary and the results established, provide new estimates on these types of inequalities.

References

P. R. Beesack, "On certain discrete inequalities involving partial sums", Canadian Jour. Math. 21, 222-234, 1969.

L. K. Hua, "On an inequality of Opial", Sci. Sinica 14, 789-790, 1965.

C. M. Lee, "On a discrete analogue of inequalities of Opial and Yang", Canadian Math. Bull. 11, 73-77, 1968.

D.S . Mitrinovic, "Analytic Inequalities", Springer-Verlag, Berlin, New York 1970.

Z. Opial, "Sur une inegalite", Ann. Polon. Math. 8, 29-32, 1960.

B. G. Pochpatte, "On certain discrete inequalities in two independent variables", Soochow Jour. Math. 11, 91-95, 1985.

B. G. Pachpatte, "A note on Opial and Wirtinger type discrete inequalities", J. Math. Anal. Appl. 127, 470-474, 1987.

J. S. W. Wong, "A discrete analogue of Opial's inequality", Canadian Math. Bull. 10, 115-118, 1967.

Downloads

Published

1991-12-01

How to Cite

PACHPATTE, B. G. (1991). OPIAL TYPE DISCRETE INEQUALITIES IN TWO VARIABLES. Tamkang Journal of Mathematics, 22(4), 323-328. https://doi.org/10.5556/j.tkjm.22.1991.4616

Issue

Section

Papers